# SDR CALA2016053100335

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 62,650 hours, 15,591 cycles
- Engine: Rroyce RB211*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062556
- Part serial: 1401
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 40,630 hours, 11,048 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENG DOES NOT PUT OUT COMMANDED THRUST AT CRUISE.  -1.60 COMMANDED, 1.18 INDICATED.  R & R FUEL FLOW GOVERNOR IAW MM 73-21-01-404-013-R04.  OPERATIONS CHECK & LEAK CHECK NORMAL AT THIS TIME.  PERFORMED OPERATIONS TEST 1, 2, 9, 10 & 11, ALL TESTED WITHIN LIMITS IAW MM 71-00-00.
